# SDR 99ZZZX2675

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E, LOWER SHROUD STIFFENER, AND AFT TAG ANGLE CRACKED BETWEEN RIBS 7 AND 8.  REPLACED LEFT WING T/R LOWER SHROUD STIFFENER AND AFT TAG ANGLE BETWEEN RIBS 7 AND 8.
